BibTeX record journals/jql/Nemcova94

download as .bib file

@article{DBLP:journals/jql/Nemcova94,
  author    = {Em{\'{\i}}lia Nemcov{\'{a}}},
  title     = {On Two Realizations of Menzerath's Law},
  journal   = {Journal of Quantitative Linguistics},
  volume    = {1},
  number    = {1},
  pages     = {107--112},
  year      = {1994},
  url       = {http://dx.doi.org/10.1080/09296179408590004},
  doi       = {10.1080/09296179408590004},
  timestamp = {Mon, 15 Aug 2011 17:18:12 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jql/Nemcova94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}